# SDR ASAA2019090330609

- Difficulty date: September 3, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 23,290 hours, 7,570 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 164270
- Condition: Failed
- Location: Hf Comm
- Part time: 35,390 hours, 11,156 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 HF WILL NOT TRANSMIT. GROUNDED - YES. REMOVED AND REPLACED #2 HF ANTENNA COUPLER PER AMM TASK 23-11-61-000-801/23-11-61-400-801. INSTALLATION AND GROUND OPERATIONAL TEST SUCCESSFUL.
